Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Wysolone for Chronic Idiopathic Urticaria. Suffering from fatigue, fuzziness in head, low energy. How to get rid of the side effects?

I have been suffering from Chronic Idiopathic urticaria and was advised Wysolone 10 twice a day. Now that my dosage has been reduced to once a day, i m facing side-effects like heavy headedness, fatigue , general lack of energy,dullness, fuzziness in the do i get rid of these side-effects as they cause difficulty in day-to-day functioning & thinking.
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. There is a never-ending list of side effects with this drug. For fatigue and muscle weakness which are sometimes unbearable would recommend you to do daily physical therapy to optimize your energy and it will help with the muscle weakness, as well take calcium supplements. For the dizziness medication such as dramamine (dimenhydrinate) as required, can be taken and will resolve over few weeks. For headaches you could take analgesics or painkillers. Hope I have answered your query. If you have any further questions, I will be happy to help.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor